# SDR JJBA20251010041

- Difficulty date: October 6, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH THRUST REVERSER EXTERNAL SKIN OUTBD SIDE IS CRACKED NEAR THE UPPER DOOR. LH THRUST REVERSER EXTERNAL SKIN OUTBD SIDE UPPER DOOR PAINT REMOVED FOR INSPECTION. LH THRUST REVERSER EXTERNAL SKIN OUTBD SIDE NEAR THE UPPER DOOR SKIN REPAIRED.
